# SDR 9714183203

- Difficulty date: July 24, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N303US
- Make and model: Airbus A320-211
- Aircraft serial: 34
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Shorted
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE MAINTENANCE, FOUND THE FLOOR PROXIMITY LIGHTS AT SEAT GROUPS 14/15/16, 19/20/21, AND 25/26/27 INOPERATIVE. REPAIRED BARE WIRE (350WL9) UNDER SEAT GROUP 25/26/27.  OPERATIONAL CHECK OK.
